# SDR DALA2016090106340

- Difficulty date: August 31, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 43,159 hours, 28,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN SPLICE PLATE CORRODED BETWEEN L29L AND L30, STA 1241.  ACCOMPLISHED ALL STEPS OF AND REPAIRED IAW ERA 550060-14.
